# SDR UIEA200200024

- Difficulty date: May 28, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 13,983 hours, 1,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Punctured
- Part time: 13,983 hours, 1,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Fuselage Skin damaged from BS 460 to 480 from between Stringer 38R and 39R by cargo container during loading operation. Stringers 38R and 39R at this location deformed by container. Damaged skin area trimmed out. Damaged area of stringer 38R trimmed out. Stringer 39R was straightened.  Area NDT inspected after straightening.  No cracks found.  Repair doublers, fillers and stringer repair sections fabricated and installed per standard practices. Briles fasteners used in fuselage skin repair IAW SRM 53-00-03 Figure 204
